Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 149, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 29, 2015, 5:42 PM CDT for 4 counties in Missouri. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2015, 5:42 PM CDT (22:42 UTC)
- Expired
- May 29, 2015, 6:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 15 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:08 PM CDT | TSTM WND GST 60 | Halltown, MO | |
| May 29, 6:14 PM CDT | TSTM WND DMG | 1 S Ash Grove, MO | TREE DOWN BLOCKING ROAD HWY F AND FR 84. |
| May 29, 6:17 PM CDT | TSTM WND GST 70 | 1 E Bois D'Arc, MO | SOME TREE DAMAGE. |
| May 29, 6:20 PM CDT | TSTM WND DMG | 1 Nw Bois D'Arc, MO | TREES DOWN AT HIGHWAY 160 AND VV |
| May 29, 6:20 PM CDT | TSTM WND DMG | Bois D'Arc, MO | POWER LINES DOWN |
| May 29, 6:20 PM CDT | TSTM WND DMG | Willard, MO | PHONE LINES DOWN AT INTERSECTION OF HIGHWAY 79 AND 94 |
| May 29, 6:20 PM CDT | TSTM WND GST 57 | Republic, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:09 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS53 KSGF 292242
SVRSGF
MOC043-077-109-209-292345-
/O.NEW.KSGF.SV.W.0149.150529T2242Z-150529T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
EASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 645 PM CDT
* AT 540 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF BILLINGS TO 6 MILES NORTHWEST
OF BILLINGS TO MARIONVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BATTLEFIELD...BILLINGS...BOIS D'ARC...CAVE SPRINGS...
CHESAPEAKE...CLEVER...EBENEZER...GALLOWAY...GLIDEWELL...HALLTOWN...
MARIONVILLE...REPUBLIC...SACVILLE...SPRINGFIELD...TURNERS...WALNUT
GROVE AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 48 AND 84 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3693 9369 3704 9371 3717 9381 3728 9369
3728 9362 3735 9362 3743 9355 3742 9336
3734 9318 3715 9313 3692 9362
TIME...MOT...LOC 2242Z 226DEG 26KT 3717 9367 3712 9362
3704 9361 3696 9364
HAIL...0.75IN
WIND...60MPH
$$
WISE2 follow-up statements
783
WWUS53 KSGF 292326
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT FRI MAY 29 2015
MOC043-109-209-292335-
/O.CAN.KSGF.SV.W.0149.000000T0000Z-150529T2345Z/
CHRISTIAN MO-STONE MO-LAWRENCE MO-
626 PM CDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE...
NORTHWESTERN STONE AND NORTHWESTERN CHRISTIAN COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3720 9315 3714 9330 3710 9343 3714 9357
3729 9356 3730 9358 3735 9360 3743 9355
3742 9336 3734 9318
TIME...MOT...LOC 2325Z 226DEG 26KT 3732 9349 3731 9342
3726 9339 3718 9344
$$
MOC077-292345-
/O.CON.KSGF.SV.W.0149.000000T0000Z-150529T2345Z/
GREENE MO-
626 PM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 645 PM CDT...
AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLARD TO EXTREME NORTHWESTERN SPRINGFIELD TO
REPUBLIC...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. 70MPH WINDS REPORTED ONE MILE EAST OF
BOIS DARC.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BOIS D'ARC...CAVE SPRINGS...EBENEZER...GLIDEWELL...
REPUBLIC...SACVILLE...SPRINGFIELD...WALNUT GROVE AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 62 AND 84 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3720 9315 3714 9330 3710 9343 3714 9357
3729 9356 3730 9358 3735 9360 3743 9355
3742 9336 3734 9318
TIME...MOT...LOC 2325Z 226DEG 26KT 3732 9349 3731 9342
3726 9339 3718 9344
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
WISE197
WWUS53 KSGF 292345
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT FRI MAY 29 2015
MOC077-292355-
/O.EXP.KSGF.SV.W.0149.000000T0000Z-150529T2345Z/
GREENE MO-
645 PM CDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 3720 9315 3714 9330 3710 9343 3714 9357
3729 9356 3730 9358 3735 9360 3743 9355
3742 9336 3734 9318
TIME...MOT...LOC 2345Z 226DEG 26KT 3742 9336 3741 9329
3736 9326 3728 9331
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:58 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 29, 3:58 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT Fri May 29 2015
.SHORT TERM...(This Evening through Saturday)
Issued at 329 PM CDT FRI MAY 29 2015
Low topped subtropical convection, some supercells, has developed
in moderate instability along the eastern edge (and points east)
of an area of rain and thunderstorms ahead of an advancing
shortwave over eastern OK. Rotation seems to be maximized
along/just north of a w-e oriented front that extends from the
three state OK/AR/MO border into south central MO near KUNO. 0-3km
helicity is fairly good 150-200 m2/s2 while low level 0-1km is
weaker, but the boundary is likely helping to augment lower level
rotation a bit. Storm rotation has been more prominent/persistent
in mid levels and less so closer to the sfc. Will maintain a close
met-watch on storms over southern MO.
Rainfall is the next concern. Efficient rainfall has occurred in
the high PWAT environment and lift will be aided by the shortwave
moving through the region early tonight. Rainfall of an inch or two
over the next 6-10 hours will be elevated the flood risk, especially
where locally heavy rain/cell training occurs.
The overall forecast trend is to move the heavier rain east of the
region more quickly and will taper off to rain/drizzle on Saturday
with cool temperatures.
.LONG TERM...(Saturday Night through Friday)
Issued at 329 PM CDT FRI MAY 29 2015
The shortwave moves east of the area with broad upper level
ridging moving into the Plains early next week, then through our
area by Wed-Thu. Trend has been to hold back western troughing a
bit with upper level ridging remaining over the central CONUS.
Looks like a dry period for much of next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1239 PM CDT FRI MAY 29 2015
The storm system in place over the Ozarks will move slowly if at
all east into tonight as at combination of ample moisture,
instability and an area of low pressure combines to bring
additional rounds of rainfall to the region. The depth of the
moisture will bring MVFR to IFR ceilings and visibilities to the
region through Saturday morning. Some terminals may potentially
see LIFR conditions for brief periods if heavy rain moves over
location.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday evening FOR MOZ066-068>070-
077>082-088>098-101>106.
KS...FLASH FLOOD WATCH through Saturday evening FOR KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...HatchHazardous weather outlook, May 29, 2:39 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 PM CDT FRI MAY 29 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 239 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL GRADUALLY BECOME MORE NUMEROUS THIS AFTERNOON AS ACTIVITY MOVES NORTH FROM OKLAHOMA AND ARKANSAS. INITIALLY DISCREET CELLS NEAR A WARM FRONT HAVE SHOWN ROTATION AND A BRIEF TORNADO OR DAMAGING WINDS IS POSSIBLE PARTICULARLY OVER FAR SOUTHWEST MISSOURI. SMALL HAIL WILL ALSO BE POSSIBLE WITH STRONGER STORMS. AN APPROACHING COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE WILL ALSO AID IN THE DEVELOPMENT OF HEAVY RAINFALL LATE THIS AFTERNOON AND TONIGHT OVER A LARGE PORTION OF THE AREA. FLOODING WILL BE POSSIBLE WHERE PROLONGED HEAVY RAINFALL RATES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN AND THUNDERSTORMS WILL CONTINUE EARLY SATURDAY...BEFORE ENDING FROM NORTHWEST TO SOUTHEAST. THUNDERSTORM CHANCES WILL INCREASE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER FAR SOUTHWEST MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, May 29, 4:17 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 PM CDT FRI MAY 29 2015
MOZ093-094-102-292145-
BARRY MO-NEWTON MO-LAWRENCE MO-
417 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NEWTON...NORTHWESTERN
BARRY AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 445 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STARK CITY...OR 12 MILES EAST OF NEOSHO...
MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE FAIRVIEW...MONETT...PIERCE CITY AND
WHEATON.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3675 9416 3675 9430 3676 9431 3705 9407
3705 9406 3688 9386 3675 9407 3675 9415
TIME...MOT...LOC 2117Z 232DEG 19KT 3685 9415
HATCHSpecial weather statement, May 29, 4:27 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT FRI MAY 29 2015
MOZ091-095-096-292200-
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
427 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTHWESTERN
DOUGLAS AND SOUTHWESTERN WEBSTER COUNTIES UNTIL 500 PM CDT...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHADWICK...OR 9 MILES SOUTHEAST OF OZARK...
MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...ROGERSVILLE AND
SPARTA.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3682 9323 3709 9311 3709 9306 3721 9306
3722 9279 3681 9292
TIME...MOT...LOC 2128Z 214DEG 18KT 3696 9306
HATCHLocal storm report, May 29, 4:38 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG PINEVILLE 36.59N 94.38W
05/29/2015 MCDONALD MO EMERGENCY MNGR
LOTS OF TREE DAMAGE IN PINEVILLE.
&&
DSASpecial weather statement, May 29, 4:44 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 PM CDT FRI MAY 29 2015 MOZ094-102-292215- BARRY MO-LAWRENCE MO- 444 PM CDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND NORTHERN BARRY COUNTIES UNTIL 515 PM CDT... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF STOTTS CITY TO 6 MILES WEST OF WAYNE...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE AURORA...CASSVILLE...EXETER...MILLER... MONETT...MOUNT VERNON...PIERCE CITY...PURDY...VERONA AND WHEATON. INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 54 WILL ALSO BE IMPACTED BY THESE STORMS. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWEST MISSOURI. LAT...LON 3722 9405 3728 9368 3672 9369 3654 9407 TIME...MOT...LOC 2145Z 222DEG 19KT 3707 9404 3663 9404 HATCH
Special weather statement, May 29, 4:57 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT FRI MAY 29 2015
MOZ092-292230-
WRIGHT MO-
457 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WRIGHT COUNTY UNTIL 530
PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANSFIELD...OR 8 MILES NORTH OF AVA...MOVING
NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE HARTVILLE AND MANSFIELD.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3730 9260 3726 9232 3710 9243 3706 9251
3707 9269
TIME...MOT...LOC 2158Z 213DEG 21KT 3708 9259
HATCHSpecial weather statement, May 29, 5:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 523 PM CDT FRI MAY 29 2015 MOZ082-096-097-292300- DOUGLAS MO-HOWELL MO-TEXAS MO- 523 PM CDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS... NORTHWESTERN HOWELL AND SOUTHERN TEXAS COUNTIES UNTIL 600 PM CDT... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILLOW SPRINGS...MOVING NORTH AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CABOOL AND WILLOW SPRINGS. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWEST MISSOURI. LAT...LON 3728 9218 3720 9179 3683 9201 3690 9223 TIME...MOT...LOC 2223Z 200DEG 25KT 3695 9209 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:13 PM CDT | Flash Flood Warning | SGF | Laclede | 4 hr |
| May 29, 1:10 PM CDT | Special Weather Statement | SGF | Taney | 35 min |
| May 29, 2:53 PM CDT | Special Weather Statement | SGF | McDonald | 37 min |
| May 29, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 50 min |
| May 29, 3:49 PM CDT | Tornado Warning | SGF | McDonald, Newton | 26 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 39 min |
| May 29, 4:17 PM CDT | Special Weather Statement | SGF | Newton | 28 min |
| May 29, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 41 min |
| May 29, 4:27 PM CDT | Special Weather Statement | SGF | Christian | 33 min |
| May 29, 4:44 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 29, 4:44 PM CDT | Special Weather Statement | SGF | Barry, Lawrence | 31 min |
| May 29, 4:57 PM CDT | Special Weather Statement | SGF | Wright | 33 min |
| May 29, 5:05 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 40 min |
| May 29, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 36 min |
| May 29, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 40 min |
| May 29, 5:23 PM CDT | Special Weather Statement | SGF | Texas | 37 min |
| May 29, 5:44 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| May 29, 6:10 PM CDT | Special Weather Statement | SGF | Texas | 35 min |
| May 29, 6:12 PM CDT | Special Weather Statement | SGF | Texas | 33 min |
| May 29, 6:13 PM CDT | Tornado Warning | SGF | Greene | 19 min |
| May 29, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 40 min |
| May 29, 6:44 PM CDT | Special Weather Statement | SGF | Webster | 31 min |
| May 29, 6:51 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 24 min |
| May 29, 6:54 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.